Restricting access to the internet by sex offenders.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Gillespie, Alisdair A.
dc.date.accessioned 2011-09-26T14:25:24Z
dc.date.available 2011-09-26T14:25:24Z
dc.date.issued 2011
dc.identifier.citation Gillespie, A.A. (2011) Restricting access to the internet by sex offenders. International Journal of Law and Information Technology, 19 (3), pp. 165-186 en
dc.identifier.issn 0967-0769
dc.identifier.uri http://hdl.handle.net/2086/5279
dc.language.iso en en
dc.publisher Oxford University Press en
dc.title Restricting access to the internet by sex offenders. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1093/ijlit/ear004
dc.researchgroup Administrative Justice
dc.researchgroup Criminal Law and Criminal Justice
dc.researchgroup Human Rights
dc.researchgroup International Child Law
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record